MathSciNet Relay Station
MathSciNet bibliographic data
MR1180643 (93j:43007) 43A22 (46L05)
Jolissaint, Paul A characterization of completely bounded multipliers of Fourier algebras. Colloq. Math. 63 (1992), no. 2, 311–313.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement